Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
172 Doctors are Online

Bloodshot and yellowish discoloration in the eye. Jaundice?

User rating for this question
Answered by

Practicing since : 2002
Answered : 2397 Questions
Could you please take a look at my eye and tell me what could be causing the bloodshot and yellowness. I dont have Jaundice do I?
Posted Fri, 27 Apr 2012 in Vision and Eye Disorders
Answered by Dr. Robert Galamaga 4 hours later
Hello and thank you for somebody your question.

Your question is a good one and I will work on providing you with some information and recommendations regarding what you are experiencing.

I did review the pictures which you submitted. My concern would be that you were dealing with a mild infection of The eye. Another possible contributing factor would be some type of inflammation of the tiny blood vessel.

This does not look like jaundice in my opinion. I am not concerned that this is reflective of any type of liver disease.

I would suggest that you make an appointment to see an ophthalmologist. This is a physician who is skilled in problems of The eyes. This doctor can then look with a special lens at the surface of your eye and possibly take a sample or swab of the area. This can then be looked at under the microscope to determine what exactly is going on. If it is some type of infection a topical into biotic will generally work very well. If it is some type of inflammatory cyst the doctor may be able to offer you a procedure to fix the area of swelling.

I thank you again for submitting your question. I hope you found my response to be informative and helpful. If you have any additional concerns I would be happy to review those with you as well.


Dr. Robert
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask an Ophthalmologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor